Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2020, Volume 107, Issue 5, Pages 760–773 (Mi mz11242)  

On a Class of Integer-Valued Functions

A. Y. Yanchenko*, V. A. Podkopaeva

National Research University "Moscow Power Engineering Institute"

Abstract: The paper deals with the class of entire functions that increase not faster than $\exp\{\gamma|z|^{6/5}(\ln|z|)^{-1}\}$ and that, together with their first derivatives, take values from a fixed field of algebraic numbers at the points of a two-dimensional lattice of general form (in this case, the values increase not too fast). It is shown that any such functions is either a polynomial or can be represented in the form $e^{-m\alpha z}P(e^{\alpha z})$, where $m$ is a nonnegative integer, $P$ is a polynomial, and $\alpha$ is an algebraic number.

Keywords: entire function, algebraic values.
* Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/mzm11242

Full text: PDF file (528 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2020, 107:5, 826–837

Bibliographic databases:

UDC: 511.6+517.925
Received: 26.05.2016
Revised: 19.11.2018

Citation: A. Y. Yanchenko, V. A. Podkopaeva, “On a Class of Integer-Valued Functions”, Mat. Zametki, 107:5 (2020), 760–773; Math. Notes, 107:5 (2020), 826–837

Citation in format AMSBIB
\Bibitem{YanPod20}
\by A.~Y.~Yanchenko, V.~A.~Podkopaeva
\paper On a Class of Integer-Valued Functions
\jour Mat. Zametki
\yr 2020
\vol 107
\issue 5
\pages 760--773
\mathnet{http://mi.mathnet.ru/mz11242}
\crossref{https://doi.org/10.4213/mzm11242}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=4092571}
\elib{https://elibrary.ru/item.asp?id=43287508}
\transl
\jour Math. Notes
\yr 2020
\vol 107
\issue 5
\pages 826--837
\crossref{https://doi.org/10.1134/S0001434620050107}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000542631800010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85087091457}


Linking options:
  • http://mi.mathnet.ru/eng/mz11242
  • https://doi.org/10.4213/mzm11242
  • http://mi.mathnet.ru/eng/mz/v107/i5/p760

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:101
    References:7
    First page:5

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021